# SDR AALA2020090869011

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 81,396 hours, 9,790 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755711
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3F-1L LAVATORY SMOKE DETECTOR ALARM LIGHT AND CHIME ACTIVATED DURING DESCENT, HOWEVER NO SMOKE OR FUMES PRESENT. PERFORMED SMOKE DETECTOR SELF-TEST IAW FIM 26-14-00-810-811 AND AMM 26-13-00, OPS CHECK GOOD.
